# SDR 0704021

- Difficulty date: October 10, 2003
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 70,152 hours, 64,582 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65671565
- Part serial: NXJ1281
- Condition: Corroded
- Location: Lt Wing
- Part time: 70,152 hours, 64,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB FLAP OUTBD TRACK AFT ATTACH BOLT HOLE CORRODED.
